# SDR DALA2016110908529

- Difficulty date: November 6, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 57,160 hours, 25,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE  BOX BEAM UPPER PRESSURE DECK AFT HOLE INDICATES CRACKED.  REMOVED AND REPLACED PRESSURE PLATE IAW AMDS 5310-01450-02.
